Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1988, Volume 182, Pages 68–127 (Mi tm1923)  

This article is cited in 3 scientific papers (total in 5 papers)

Investigations in the theory of spaces of differentiable functions of several variables

O. V. Besov, L. D. Kudryavtsev, P. I. Lizorkin, S. M. Nikol'skii


Full text: PDF file (7485 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1990, 182, 73–139

Bibliographic databases:
UDC: 517.5

Citation: O. V. Besov, L. D. Kudryavtsev, P. I. Lizorkin, S. M. Nikol'skii, “Investigations in the theory of spaces of differentiable functions of several variables”, Probability theory, function theory, mechanics, Trudy Mat. Inst. Steklov., 182, Nauka, Moscow, 1988, 68–127; Proc. Steklov Inst. Math., 182 (1990), 73–139

Citation in format AMSBIB
\Bibitem{BesKudLiz88}
\by O.~V.~Besov, L.~D.~Kudryavtsev, P.~I.~Lizorkin, S.~M.~Nikol'skii
\paper Investigations in the theory of spaces of differentiable functions of several variables
\inbook Probability theory, function theory, mechanics
\serial Trudy Mat. Inst. Steklov.
\yr 1988
\vol 182
\pages 68--127
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1923}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=959174}
\zmath{https://zbmath.org/?q=an:0665.46026|0693.46032}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1990
\vol 182
\pages 73--139


Linking options:
  • http://mi.mathnet.ru/eng/tm1923
  • http://mi.mathnet.ru/eng/tm/v182/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    2. Besov O., Kalyabin G., “Spaces of differentiable functions”, Function Spaces, Differential Operators and Nonlinear Analysis: the Hans Triebel Anniversary Volume, 2003, 3–21  isi
    3. A. A. Bolibrukh, V. A. Il'in, S. M. Nikol'skii, V. M. Filippov, G. N. Yakovlev, “Lev Dmitrievich Kudryavtsev (on his 80th birthday)”, Russian Math. Surveys, 60:1 (2005), 177–188  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    5. M. K. Kerimov, “On the 100th birthday of Academician Sergei Mikhailovich Nikol'skii”, Comput. Math. Math. Phys., 46:3 (2006), 345–353  mathnet  crossref  mathscinet  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:316
    Full text:184

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021